zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New exact solutions to the perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearity. (English) Zbl 1195.35283
Summary: By using the modified mapping method and the extended mapping method, we derive some new exact solutions of the perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearity, which are the linear combination of two different Jacobi elliptic functions and we also consider the solutions in the limit cases.

MSC:
35Q55NLS-like (nonlinear Schrödinger) equations
81Q05Closed and approximate solutions to quantum-mechanical equations
35A24Methods of ordinary differential equations for PDE
References:
[1]Matveev, V. B.; Salle, M. A.: Darboux transformations and solitons, (1991) · Zbl 0744.35045
[2]Jr., G. L. Lamb: Elements of soliton theory, (1980) · Zbl 0445.35001
[3]Li, B.; Chen, Y.; Zhang, H. Q.: Auto-Bäcklund transformation and exact solutions for the compound KdV-type and compound KdV-Burgers-type equations with nonlinear terms of any order, Phys. lett. A 305, No. 6, 377-382 (2002) · Zbl 1005.35079 · doi:10.1016/S0375-9601(02)01515-3
[4]Fan, En-Gui: A series of new exact solutions for a complex coupled KdV system, Chaos solitons fract. 19, No. 3, 515-525 (2004) · Zbl 1068.35130 · doi:10.1016/S0960-0779(03)00099-7
[5]Malfliet, W.: The tanh method: a tool for solving certain classes of nonlinear evolution and wave equations, J. comput. Appl. math. 164, No. 1, 529-541 (2004) · Zbl 1038.65102 · doi:10.1016/S0377-0427(03)00645-9
[6]Soliman, A. A.: The modified extended tanh-function method for solving Burgers-type equations, Physica A 169, No. 46, 1254-1258 (1997)
[7]Fan, En-Gui; Zhang, H. Q.: The solitary wave solutions for a class of nonlinear wave equations, Acta phys. Sin. 361, No. 2, 394-404 (2006)
[8]Lu, Da-Zhao: Abundant Jacobi elliptic function solutions of nonlinear evolution equations, Acta phys. Sin. 54, No. 10, 4501-4505 (2005) · Zbl 1202.33029
[9]Liu, Shi-Kuo: Jacobi elliptic function expansion solution to the variable coefficient nonlinear equations, Acta phys. Sin. 51, No. 9, 1925-1926 (2002)
[10]Fan, En-Gui; Benny, Y. C. Hon: Double periodic solitons with Jacobi elliptic functions for two generalized Hirota – satsumn coupled KdV systems, Phys. lett. A 292, No. 6, 335-337 (2002) · Zbl 1098.35559 · doi:10.1016/S0375-9601(01)00815-5
[11]Peng, Yan-Ze: Exact periodic wave solutions to a new hamitonian amplitude equation, J. phys. Soc. jpn. 72, No. 6, 1356-1359 (2003) · Zbl 1054.35004 · doi:10.1143/JPSJ.72.1356
[12]Gong, Lun-Xun: Some new exact solutions of the Jacobi elliptic functions of NLS equation, Acta phys. Sin. 55, No. 9, 4414-4419 (2006)
[13]M.J. Ablowitz, H. Segur, Solitons and Inverse Scattering Transform, SIAM, Philadelphia, PA, USA, 1981.
[14]Wabnitz, S.; Kodama, Y.; Aceves, A. B.: Control of optical soliton interactions, Opt. fiber technol. 1, 187-217 (1995)
[15]Biswas, A.; Konar, S.: Introduction to non-Kerr law optical solitons, (2007)
[16]Kohl, R.; Biswas, A.; Milovic, D.; Zerradc, E.: Optical soliton perturbation in a non-kerrlaw media, Optics laser technol. 40, 647-C662 (2008)
[17]P.D. Green, A. Biswas, Bright and dark optical solitons with time-dependent coefficients in a non-Kerr law media, Commun. Nonlinear Sci. Numer. Sim., in press, doi:10.1016/j.cnsns.2010.01.018.